# SDR ASOA20150725040

- Difficulty date: July 25, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N36915
- Make and model: Emb EMB-145LR
- Aircraft serial: 145421
- Aircraft time: 35,000 hours, 26,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 87452
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 2,856 hours, 2,225 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED EMERGENCY LIGHTS BETWEEN ROW 2 AND 3 WERE NOT WORKING. MAINTENANCE INSPECTED AND REPLACED THE NR 2 EMERGENCY LIGHT BATTERY PACK.  OPS CHECKED GOOD.
